# SDR CA150518005

- Difficulty date: April 22, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT642A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, A
- Precautionary procedure: B, A

## Discrepancy

(CAN) AT TOP OF CLIMB, FL210, 30 SECONDS AFTER REDUCING POWER TO CRUISE SETTING, BOTH ENGINES SUFFERED MULTIPLE EVENTS OF TORQUE DROP OFF FOLLOWED BY A SURGE BEFORE STABILIZING AT SET TORQUE.  PILOT REPORTS THE SURGES WERE ACCOMPANIED BY VISIBLE FLAMES FROM THE EXHAUST STACKS AND REPORTS THAT THE ACFT WAS IN TURBULENT, ICING CONDITIONS.  AUTO IGNITION WAS ON AND ICE VANES WERE DEPLOYED.  AFTER 3 MINUTES OF MULTIPLE SURGES ON BOTH ENGINES, POWER WAS REDUCED AND A DESCENT INITIATED. THE ACFT LANDED UNEVENTFULLY.
